View : 22 Download: 0

Modelling quantization error from quantized Laplacian distributions

Title
Modelling quantization error from quantized Laplacian distributions
Authors
Lee B.-U.
Ewha Authors
이병욱
SCOPUS Author ID
이병욱scopus
Issue Date
2000
Journal Title
Electronics Letters
ISSN
0013-5194JCR Link
Citation
vol. 36, no. 15, pp. 1270 - 1271
Publisher
IEE, Stevenage, United Kingdom
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Post-processing, restoration or transcoding of JPEG and MPEG compressed images require a quantization error model of discrete cosine transform coefficients. A method is presented to recover the original probability density function (pdf) parameter from quantized data, assuming that the original pdf of the coefficients is Laplacian. Quantization errors are calculated from the Laplacian model.
DOI
10.1049/el:20000908
Appears in Collections:
엘텍공과대학 > 전자공학과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE